# SDR SIMA200836401

- Difficulty date: December 20, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 15,866 hours, 12,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4740 CREW REPORTED AFTER DEPARTURE NOSE LANDING GEAR DOOR NOT CLOSING.  THE LANDING GEAR INDICATION WAS NORMAL WITH 3 GREEN AND NO WARNING MESSAGES.  CREW PERFORMED A FLY BY AT JFK WHICH RETURNED UNREMARKABLE.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED GEAR SWING IAW EMB AMM NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
